# SDR COMA9810065

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC523C2
- Condition: Overheated
- Location: Cabin
- Part time: 15,259 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN COCKPIT.  RIGHT HAND RECIRCULATION FAN CIRCUIT BREAKER TRIPPED.  REPLACED THE RIGHT HAND RECIRCULATION FAN.
